# SDR CA040123010

- Difficulty date: December 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6047T774P11
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) AT CRUISE ALTITUDE, DURING DESCENT, CREW WERE UNABLE TO RETARD POWER ON THE LT ENGINE THROTTLE. A FEW ATTEMPTS TO REDUCE POWER WERE MADE WITH NO CHANGE. THE CREW MANUALLY SHUTDOWN THE ENGINE AND MADE AN UNEVENTFUL LANDING. SUBSEQUENT TROUBLESHOOTING TRACED THE PROBLEM TO THE FUEL CONTROL UNIT. THE FCU WAS REPLACED AND THE A/C RETURNED TO SERVICE.
